# SDR AT9900437

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND MULTIPLE SKIN DAMAGE (DENTS) ON THE RIGHT SIDE AT BS 229-408 L-18-26R.  REMOVED AND REPLACED SKIN DAMAGE SECTION.  A NEW SPLICE DOUBLER SECTION WAS INSTALLED IAW DC9 SRM 51-20-0, 51-30-1, 51-30-1, 51-30-2, 51-10-4, 51-30-5, 51-10-3 AND TIMCO RES NR 07921 AND EO NR 99-115.
